Statistical properties of mathematical programming models of stochastic network equilibrium
Year of publication: |
1988
|
---|---|
Authors: | Anas, Alex |
Published in: |
Journal of regional science. - Hoboken, NJ : Wiley Periodicals, ISSN 0022-4146, ZDB-ID 219215-9. - Vol. 28.1988, 4, p. 511-530
|
Subject: | Verkehrsgeographie | Transport geography | Mathematische Optimierung | Mathematical programming | Theorie | Theory | Verkehr | Traffic |
-
On the core of transportation games
Sánchez-Soriano, Joaquín, (2001)
-
Hodgson, M. John, (1995)
-
Hodgson, M. John, (1997)
- More ...
-
Lock-In Effects of Road Expansion On CO2 Emissions : Results From A Core-Periphery Model of Beijing
Anas, Alex, (2009)
-
Anas, Alex, (2009)
-
Anas, Alex, (2009)
- More ...